MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI DB TRA
Catalog Number URO170716
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/19, "the foley was inserted into the female patient and the rn used the enclosed syringe with 10ml sterile water to inflate the balloon.The surgeon needed to perform a cystoscopy, so she deflated the balloon and removed the catheter.During the cystoscope, the surgeon noticed a foreign body floating in the bladder.Further visualization caused the surgical team to suspect it was a piece of the foley catheter.The foley catheter was inspected and found to be missing just the balloon".The customer also reported that "the surgeon spent a considerable amount of time trying to retrieve the piece and eventually asked to have a urologist consulted to assist her.During the process of contacting a urologist that was available to come in that moment, the surgeon was able to grasp the piece with a grasper and removed it".The sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 3/19, "the foley was inserted into the female patient and the rn used the enclosed syringe with 10ml sterile water to inflate the balloon.The surgeon needed to perform a cystoscopy, so she deflated the balloon and removed the catheter.During the cystoscope, the surgeon noticed a foreign body floating in the bladder.

Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19114752
Report Number1417592-2024-00505
Device Sequence Number7102882
Product Code LRO
UDI-Device Identifier40888277866912
UDI-Public40888277866912
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170716
Device Lot Number24ABL500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown